Affordable Access

Publisher Website

Aggregate survival probability of a portfolio with dependent subportfolios

Authors
Journal
Insurance Mathematics and Economics
0167-6687
Publisher
Elsevier
Publication Date
Volume
32
Issue
3
Identifiers
DOI: 10.1016/s0167-6687(03)00131-8
Keywords
  • Dependent Subportfolios
  • Multivariate Gamma Distributions
  • Survival Probability

Abstract

Abstract In this paper we consider a portfolio in which claim inter-arrival times have multivariate gamma distribution. We consider a multivariate gamma distribution obtained by dimension reduction technique. We obtain explicit solution of the aggregate survival probability of the portfolio.

There are no comments yet on this publication. Be the first to share your thoughts.